ORCID as entered in ROS

Select Publications
Khamsi MA; Kozlowski WM, 2015, Fixed Point Theory in Modular Function Spaces, Birkhäuser
Kozlowski WM, 1988, Modular Function Spaces, Marcel Dekker, New York and Basel
Kozlowski W, 2021, 'On monotone mappings in modular function spaces', in Cho YC; Jleli M; Samet B; Vetro C (ed.), Advances in Metric Fixed Point Theory and Applications, Springer, Singapore, pp. 217 - 240
Kozlowski WM, 2015, 'On the Cauchy Problem for the Nonlinear Differential Equations with Values in Modular Function Spaces', in Shahid MH; Ahmad S (ed.), Differential Geometry, Functional Analysis and Applications, pp. 75 - 105
Kozlowski WW, 2014, 'An Introduction to Fixed Point Theory in Modular Function Spaces', in Almezel S; Ansari QH; Khamsi MA (ed.), Topics in Fixed Point Theory, Springer International Publishing, pp. 159 - 222
Kozlowski WM; Sims B, 2013, 'On the Convergence of Iteration Processes for Semigroups of Nonlinear Mappings in Banach Spaces', in Springer Proceedings in Mathematics & Statistics, Springer New York, pp. 463 - 484, http://dx.doi.org/10.1007/978-1-4614-7621-4_22
Kozlowski WM, 2024, 'Convergence of Implicit Iterative Processes for Semigroups of Nonlinear Operators Acting in Regular Modular Spaces', Mathematics, 12, http://dx.doi.org/10.3390/math12244007
Kozlowski WM, 2024, 'Modular version of Goebel-Kirk theorem', Topological Methods in Nonlinear Analysis, pp. 1 - 16, http://dx.doi.org/10.12775/tmna.2023.059
Kozlowski W, 2024, 'A NOTE ON A FIXED POINT THEOREM IN MODULATED LTI-SPACES', Applied Set-Valued Analysis and Optimization, 6 (2024), pp. 31 - 39, http://dx.doi.org/10.23952/asvao.6.20245.1.03
Kozlowski W, 2024, 'A note on the continuity of invariant operators', Communications in Optimization Theory, 2024, http://dx.doi.org/10.23952/cot.2024.10
Kozlowski WM, 2023, 'CONTRACTIVE SEMIGROUPS IN TOPOLOGICAL VECTOR SPACES, ON THE 100TH ANNIVERSARY OF STEFAN BANACH'S CONTRACTION PRINCIPLE', Bulletin of the Australian Mathematical Society, 108, pp. 331 - 338, http://dx.doi.org/10.1017/S0004972722001629
Kozlowski WMW, 2021, 'On modular approximants in sequential convergence spaces', Journal of Approximation Theory, 264, pp. 105535 - 105535, http://dx.doi.org/10.1016/j.jat.2020.105535
Kozlowski WM, 2020, 'On modulated topological vector spaces and applications', Bulletin of the Australian Mathematical Society, 101, pp. 325 - 332, http://dx.doi.org/10.1017/S0004972719000716
Kozlowski W, 2020, 'Normal structure in modulated topological vector spaces', Commentationes Mathematicae, 60, pp. 1 - 11
Kozlowski WM, 2019, 'On the construction algorithms for the common fixed points of the monotone nonexpanisve semigroups', Journal of Nonlinear and Convex Analysis, 20, pp. 2119 - 2131
Kozlowski WM; Bachar M; Bounkhel M, 2018, 'Common fixed points of monotone Lipschitzian semigroups in hyperbolic metric spaces', Journal of Nonlinear and Convex Analysis, pp. 987 - 994
Kozlowski WM, 2018, 'Monotone Lipschitzian semigroups in Banach spaces', Journal of the Australian Mathematical Society, 105, pp. 417 - 428, http://dx.doi.org/10.1017/S1446788717000362
Bachar M; Khamsi MA; Kozlowski WM; Bounkhel M, 2017, 'Common fixed points of monotone Lipschitzian semigroups in Banach spaces', Journal of Nonlinear Sciences and Applications, 11, pp. 73 - 79, http://dx.doi.org/10.22436/jnsa.011.01.06
KOZLOWSKI WM, 2017, 'A PURELY METRIC PROOF OF THE CARISTI FIXED POINT THEOREM', Bulletin of the Australian Mathematical Society, 95, pp. 333 - 337, http://dx.doi.org/10.1017/s0004972716000800
Bin Dehaish BA; Khamsi MA; Kozlowski WM, 2015, 'On the convergence of iteration processes for semigroups of nonlinear mappings inmodular function spaces', Fixed Point Theory and Applications, 2015, http://dx.doi.org/10.1186/1687-1812-2015-3
Kozlowski WM, 2015, 'On convergence of iteration processes for nonexpansive semigroups in uniformly convex and uniformly smooth Banach spaces', Journal of Mathematical Analysis and Applications, 426, pp. 1182 - 1191, http://dx.doi.org/10.1016/j.jmaa.2015.02.021
Kozlowski WW, 2014, 'Strong convergence of implicit iteration processes for nonexpansive semigroups in Banach spaces', Commentationes Mathematicae - Prace Matematyczne, 54, pp. 203 - 208, http://dx.doi.org/10.14708/cm.v54i2.703
Kozlowski WM, 2014, 'On common fixed points of semigroups of mappings nonexpansive with respect to convex function modulars', Journal of Nonlinear and Convex Analysis, 15, pp. 437 - 449
Alsulami SM; Kozlowski WM, 2014, 'On the set of common fixed points of semigroups of nonlinear mappings in modular function spaces', Fixed Point Theory and Applications, 2014, http://dx.doi.org/10.1186/1687-1812-2014-4
Kozlowski WM, 2013, 'On Nonlinear Differential Equations in Generalized Musielak-Orlicz Spaces', Commentationes Mathematicae, 53, http://dx.doi.org/10.14708/cm.v53i2.779
Bin Dehaish BA; Khamsi MA; Kozlowski WM; Kozlowski W, 2013, 'Common fixed points for pointwise Lipschitzian semigroups in modular function spaces', Fixed Point Theory and Algorithms for Sciences and Engineering, 2013, pp. 214, http://dx.doi.org/10.1186/1687-1812-2013-214
Kozlowski WWM, 2013, 'Pointwise Lipschitzian mappings in uniformly convex and uniformly smooth Banach spaces', Nonlinear Analysis - Theory Methods and Applications, 84, pp. 50 - 60, http://dx.doi.org/10.1016/j.na.2013.02.003
Kozlowski WM, 2012, 'Advancements in fixed point theory in modular function spaces', Arabian Journal of Mathematics, 1, pp. 477 - 494, http://dx.doi.org/10.1007/s40065-012-0051-0
Kozlowski WM, 2012, 'On the construction of common fixed points for semigroups of nonlinear mappings in uniformly convex and uniformly smooth Banach spaces', Comment. Math., pp. 113 - 136
Kozlowski WWM, 2011, 'Common fixed points for semigroups of pointwise Lipschitzian mappings in Banach spaces', Bulletin of the Australian Mathematical Society, 84, pp. 353 - 361, http://dx.doi.org/10.1017/S0004972711002668
Kozlowski WWM, 2011, 'Fixed point iteration processes for asymptotic pointwise nonexpansive mappings in Banach spaces', Journal of Mathematical Analysis and Applications, 377, pp. 43 - 52, http://dx.doi.org/10.1016/j.jmaa.2010.10.026
Khamsi M; Kozlowski WWM, 2011, 'On asymptotic pointwise nonexpansive mappings in modular function spaces', Journal of Mathematical Analysis and Applications, 380, pp. 697 - 708, http://dx.doi.org/10.1016/j.jmaa.2011.03.031
Kozlowski WWM, 2011, 'On the existence of common fixed points for semigroups of nonlinear mappings in modular function spaces', Commentationes Mathematical Universitatis Carolinae, 51, pp. 81 - 98
Khamsi MA; Kozlowski WWM, 2010, 'On asymptotic pointwise contractions in modular function spaces', Nonlinear Analysis - Theory Methods and Applications, 73, pp. 2957 - 2967, http://dx.doi.org/10.1016/j.na.2010.06.061
Kozlowski WM, 1991, 'On some properties of sets of best approximants in Musielak-Orlicz spaces', Comment. Math., 31, pp. 59 - 71
Kozlowski WM; Kilmer S; Lewicki G, 1991, 'Sigma order continuity and best approximants in L – spaces', Commentationes Mathematicae Universitatis Carolinae
Khamsi MA; Kozlowski WM; Shutao C, 1991, 'Some geometrical properties and fixed point theorems in Orlicz spaces', Journal of Mathematical Analysis and Applications, 155, pp. 393 - 412, http://dx.doi.org/10.1016/0022-247x(91)90009-o
Kilmer SJ; Kozlowski WM; Lewicki G, 1990, 'Best approximants in modular function spaces', Journal of Approximation Theory, 63, pp. 338 - 367, http://dx.doi.org/10.1016/0021-9045(90)90126-b
Kozlowski WM; Khamsi MA; Reich S, 1990, 'Fixed point theory in modular function spaces', Nonlinear Analysis, 14, pp. 935 - 953
Kozlowski WM; Lewicki G, 1989, 'Analyticity and polynomial approximation in modular function spaces', Journal of Approximation Theory, 58, pp. 15 - 35, http://dx.doi.org/10.1016/0021-9045(89)90004-x
Kozlowski WM, 1989, 'On domains of some nonlinear operators', Journal of Mathematical Analysis and Applications, 139, pp. 243 - 267, http://dx.doi.org/10.1016/0022-247x(89)90242-4
Kozlowski WM, 1988, 'Notes on modular function spaces I', Comment. Math., pp. 91 - 91
Kozlowski W, 1988, 'Notes on modular function spaces II', Comment. Math., pp. 105 - 120
Kozlowski WM, 1981, 'A note on the Hammerstein operator in Kothe spaces', Prace Matematyczne UJ, 22, pp. 147 - 150
Kozlowski WM, 1980, 'A note on the continuity of nonlinear operators', Coll. Math. Soc. Jan. Bolyai, pp. 745 - 750
Kozlowski WM, 1980, 'Nonlinear operators in Banach function spaces', Comment. Math., 22, pp. 85 - 103
Kozlowski WM, 1980, 'Principal coordinates analysis and its application in synecology', Wiadomosci Ekologiczne, 26, pp. 265 - 277
Kozlowski WM; Szczypinski T, 1980, 'Some remarks on the nonlinear operator measures and integration', Coll. Math. Soc. Jan. Bolyai, 35, pp. 751 - 756
Kozlowski WM; Lewicki G, 1986, 'On polynomial approximation in modular function spaces', in Musielak J (ed.), Function Spaces, Teubner-Texte zur Mathematik, Poznan, pp. 63 - 68, presented at International Conference on Function Spaces and Approximation, Poznan, 25 August 1986 - 30 August 1986
Kozlowski WM, 1981, 'Convergence theorems for integrals with respect to nonlinear operator measures', in Constructiv1986, Bulgarian Academy of Sciences, Sofia 1983, Varna, Bulgaria, pp. 389 - 392, presented at Function Theory 1981, Varna, Bulgaria, -